RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2006, Volume 80, Issue 3, Pages 429–436 (Mi mz2829)  

Perturbation of the trigonometric system in $L_1(0,\pi)$

V. I. Filippov

Saratov State Socio-Economic University

Abstract: In this paper, we study a special perturbation of the function system obtained from the Fejér kernel. It is shown how this relates to the stability of bases and complete systems as well to the stability of the trigonometric system. An approximation algorithm in systems resulting from a perturbation of the original system is given.

Keywords: trigonometric system, perturbation of the trigonometric system, Fejér kernel, the space $L_1(0,\pi)$, complete and minimal system, stability of the trigonometric system.

DOI: https://doi.org/10.4213/mzm2829

Full text: PDF file (424 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2006, 80:3, 410–416

Bibliographic databases:

UDC: 517.5
Received: 23.04.2003
Revised: 15.03.2006

Citation: V. I. Filippov, “Perturbation of the trigonometric system in $L_1(0,\pi)$”, Mat. Zametki, 80:3 (2006), 429–436; Math. Notes, 80:3 (2006), 410–416

Citation in format AMSBIB
\Bibitem{Fil06}
\by V.~I.~Filippov
\paper Perturbation of the trigonometric system in~$L_1(0,\pi)$
\jour Mat. Zametki
\yr 2006
\vol 80
\issue 3
\pages 429--436
\mathnet{http://mi.mathnet.ru/mz2829}
\crossref{https://doi.org/10.4213/mzm2829}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2280007}
\zmath{https://zbmath.org/?q=an:1155.42002}
\elib{http://elibrary.ru/item.asp?id=9274872}
\transl
\jour Math. Notes
\yr 2006
\vol 80
\issue 3
\pages 410--416
\crossref{https://doi.org/10.1007/s11006-006-0154-z}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000241868700013}
\elib{http://elibrary.ru/item.asp?id=14274120}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-33750374123}


Linking options:
  • http://mi.mathnet.ru/eng/mz2829
  • https://doi.org/10.4213/mzm2829
  • http://mi.mathnet.ru/eng/mz/v80/i3/p429

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:242
    Full text:92
    References:27
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020